# SDR ASAA0410092

- Difficulty date: February 29, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654654922
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE CHECK, FOUND OVERSIZED HOLES AT SHEAR TIE AT STATION 767.  REPAIR IAW SRM.  (M)
